National Taiwan Ocean University Institutional Repository:Item 987654321/50627
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 28611/40652
造访人次 : 782470      在线人数 : 68
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50627

题名: Mathematical study on wave interaction with a composite poroelastic submerged breakwater
作者: Yuan-Jyh Lan
Tai-Wen Hsu
Yan-Rong Liu
贡献者: 國立臺灣海洋大學:河海工程學系
关键词: Waves
Submerged poroelastic structures
Composite breakwaters
Wave–structure interaction
日期: 2014-04
上传时间: 2018-10-19T06:13:48Z
出版者: Wave Motion
摘要: Abstract: In this paper the problem of wave propagation over an adjoining-type of composite submerged poroelastic breakwater with different materials is investigated theoretically. A new analytical solution for describing the dynamic response of wave interaction with poroelastic structures is presented. A set of simultaneous equations is developed and numerically solved in order to produce a general solution for each region subject to matching boundary conditions. The present paper focuses on the changes of influence parameters such as different component widths of the composite breakwater, permeability coefficients, composite materials and configurations of breakwater on wave variations.
關聯: 51(7) pp.1055-1070
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/50627
显示于类别:[河海工程學系] 期刊論文

文件中的档案:

档案 描述 大小格式浏览次数
index.html0KbHTML26检视/开启


在NTOUR中所有的数据项都受到原著作权保护.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈